Like the other pp said it could just be the medicine, however, during all three of my BFP cycles I had something very similar happen at the time of implantation, and they only happened on those cycles. My dr suggested that when some women get the initial first burst of hormones after Implantation it can cause a little chaos in our bodies for a day or two and this is referred to as implantation sickness. As for the diarrhea, that can absolutely be a symptom. Not all women get constipated during pregnancy. The hormones will either cause your digestive tract to speed up or slow down. My first I was really constipated, my second It came out of both ends all day long (how lovely right?!) and now I am currently 8 weeks into my third pregnancy and have been dealing with it again since the beginning. A quick Google search will show you it's a completely normal, but unpleasant side effect. Good luck to you!